# SDR MASA2019122112193

- Difficulty date: December 21, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 12,165 hours, 7,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT WILL NOT COME ON.  R&R FLASHLIGHT BATTERY
